Next Article in Journal
On Solutions of Holonomic Divided-Difference Equations on Nonuniform Lattices
Previous Article in Journal
Nonnegative Scaling Vectors on the Interval
Previous Article in Special Issue
Using the Choquet Integral in the Fuzzy Reasoning Method of Fuzzy Rule-Based Classification Systems
Article Menu

Export Article

Axioms 2013, 2(3), 390-403; doi:10.3390/axioms2030390
Open AccessArticle

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 23 July 2013 11:12 CEST Version of Record
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top